# SDR AALA202111085507

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 58,776 hours, 35,276 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE INBOARD "C" DUCT #2 HINGE FITTING HAS A LOOSE BEARING IN FITTING ON PYLON. REPLACED HINGE FITTING PER AMM 54-57-17.
